# SDR SWIA200921898

- Difficulty date: April 26, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 22,748 hours, 30,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LATERAL STOPS ON FUSELAGE CORRODED.  (C CHECK)  REPLACED PER AMM.
